Alert archive / Florida / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 185, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Aug 2, 2012, 8:14 PM EDT for Flagler County, Saint Johns County, Florida. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 2, 2012, 8:14 PM EDT (00:14 UTC)
- Expired
- Aug 2, 2012, 9:00 PM EDT
- In force
- 46 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Flagler County, FL, Saint Johns County, FL
The radar
The Jacksonville radar (KJAX), 96 km from the middle of the area, began a volume at 00:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 2, 8:25 PM EDT | TSTM WND DMG | 6 Wsw Marineland, FL | POWER LINES WERE DAMAGED WITH WIDESPREAD POWER OUTAGES NEAR NORTHERN PALM COAST. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 0.2 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2249 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 1258 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -36 m²/s²
- 0-3 km storm-relative helicity
- -34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -1.0
The text
As transmitted, in the capitals the NWS used until 2016.
463
WUUS52 KJAX 030014
SVRJAX
FLC035-109-030100-
/O.NEW.KJAX.SV.W.0185.120803T0014Z-120803T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
814 PM EDT THU AUG 2 2012
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN ST. JOHNS COUNTY IN NORTHEAST FLORIDA
NORTHEASTERN FLAGLER COUNTY IN NORTHEAST FLORIDA
* UNTIL 900 PM EDT
* AT 815 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES WEST OF
SAINT AUGUSTINE SOUTH TO PALM COAST...OR ALONG A LINE EXTENDING
FROM 9 MILES SOUTHWEST OF SAINT AUGUSTINE TO PALM COAST...AND
MOVING EAST AT 5 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
VILANO BEACH...SAINT AUGUSTINE SOUTH...SAINT AUGUSTINE SHORES...
SAINT AUGUSTINE BEACH...SAINT AUGUSTINE...MARINELAND...CRESCENT
BEACH...BUTLER BEACH AND PALM COAST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 2953 8137 2985 8149 2995 8130 2988 8126
2977 8125 2955 8115 2954 8115
TIME...MOT...LOC 0015Z 249DEG 3KT 2983 8143 2958 8126
$$
ENYEDI1 follow-up statement
375
WWUS52 KJAX 030049
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
849 PM EDT THU AUG 2 2012
FLC035-109-030100-
/O.CON.KJAX.SV.W.0185.000000T0000Z-120803T0100Z/
ST. JOHNS FL-FLAGLER FL-
849 PM EDT THU AUG 2 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR NORTHEASTERN FLAGLER AND SOUTHEASTERN ST. JOHNS COUNTIES...
AT 849 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTHWEST OF DUPONT CENTER TO PALM COAST...OR
ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF SAINT AUGUSTINE TO
PALM COAST...MOVING EAST AT 5 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PALM
COAST...MARINELAND...DUPONT CENTER AND CRESCENT BEACH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 2953 8137 2971 8144 2980 8125 2977 8125
2955 8115 2954 8115
TIME...MOT...LOC 0049Z 249DEG 3KT 2984 8140 2959 8123
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 2, 7:17 PM EDT, 57 minutes earlier.
Area forecast discussion, Aug 2, 7:17 PM EDT, 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 717 PM EDT THU AUG 2 2012 .UPDATE...CANCELLED SVR TSTM WATCH AT 7 PM AS CONVECTION HAS DIED OVER SE GA. ISOLATED STORMS CONTINUE ALONG EAST COAST SEABREEZE IN NE FL WHERE WARMER TEMPERATURES EXIST. WILL KEEP POPS ISOLATED FOR INLAND AREAS AND SCATTERED OVER COASTAL COUNTIES FOR THIS EVENING. && .AVIATION...HAVE VCTS IN AT JAX...CRG...AND VQQ TIL 01Z DUE TO CURRENT ACTIVITY. HIGH CLOUDINESS FROM CONVECTION WILL LINGER OVER THE AREA TONIGHT BEFORE THINNING AFTER MIDNIGHT. THIS SHOULD KEEP LOW CLOUDS AND FOG FROM BECOMING WIDESPREAD. HOWEVER...WILL GO WITH A TEMPO FOR MVFR VSBYS AT FOG PRONE SITES...GNV AND VQQ 08Z-12Z. OTHERWISE VFR. && .MARINE...EXPECT SE WINDS TO BECOME SW AND INCREASE UP TO 15 KNOTS OFFSHORE. SEAS WILL REMAIN AROUND 2 FEET. RIP CURRENTS: LOW RISK THROUGH FRIDAY. && .PRELIMINARY POINT TEMPS/POPS... AMG 72 93 72 95 / 20 40 40 40 SSI 78 90 79 88 / 30 20 20 40 JAX 73 94 74 91 / 30 30 30 40 SGJ 74 93 78 89 / 20 30 20 50 GNV 71 93 71 93 / 20 40 30 40 OCF 71 93 72 93 / 20 40 20 40 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && ZIBURA/ENYEDI/MCALLISTER
Hazardous weather outlook, Aug 2, 7:00 PM EDT, 1 hour 14 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 700 PM EDT THU AUG 2 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-031000- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 700 PM EDT THU AUG 2 2012 THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT... ISOLATED SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... SCATTERED THUNDERSTORMS ARE EXPECTED EACH AFTERNOON AND EVENING THROUGH THE WEEKEND AND INTO THE MIDDLE OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, Aug 2, 5:56 PM EDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 556 PM EDT THU AUG 2 2012 FLZ032-022245- CLAY- 556 PM EDT THU AUG 2 2012 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL CLAY COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 645 PM EDT... AT 556 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED 3 MILES EAST OF ASBURY LAKE...OR 6 MILES SOUTH OF LAKESIDE...MOVING EAST AT 10 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND ASBURY LAKE THROUGH 645 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT THURSDAY EVENING FOR SOUTHEAST GEORGIA. LAT...LON 3010 8169 2997 8172 3000 8186 3013 8182 TIME...MOT...LOC 2156Z 285DEG 7KT 3003 8176 ENYEDI
Special weather statement, Aug 2, 6:06 PM EDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
606 PM EDT THU AUG 2 2012
GAZ153-154-022245-
COASTAL GLYNN-INLAND GLYNN-
606 PM EDT THU AUG 2 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN GLYNN
AND EXTREME SOUTHERN MCINTOSH COUNTIES FOR STRONG WINDS AND EXCESSIVE
LIGHTNING VALID UNTIL 645 PM EDT...
AT 607 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED OVER BOYS ESTATE...OR 4 MILES SOUTHWEST OF
DARIEN...MOVING SOUTHEAST AT 15 MPH. THESE STRONG THUNDERSTORMS WILL
ALSO AFFECT AREAS AROUND BOYS ESTATE...GLYNN HAVEN AND SEA ISLAND
THROUGH 645 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
THURSDAY EVENING FOR SOUTHEAST GEORGIA.
LAT...LON 3124 8128 3120 8126 3120 8132 3116 8135
3132 8155 3136 8152 3134 8144 3128 8139
3128 8133 3129 8128 3127 8125 3125 8125
TIME...MOT...LOC 2207Z 314DEG 15KT 3131 8146
ENYEDISpecial weather statement, Aug 2, 6:11 PM EDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 611 PM EDT THU AUG 2 2012 FLZ025-032-033-022300- CLAY-DUVAL-ST. JOHNS- 611 PM EDT THU AUG 2 2012 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHEASTERN CLAY...NORTHWESTERN ST. JOHNS AND SOUTHERN DUVAL COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 700 PM EDT... AT 611 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED OVER SWITZERLAND...OR 3 MILES SOUTH OF FRUIT COVE...MOVING NORTH AT 10 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND SWITZERLAND...FRUIT COVE...MANDARIN...ORANGE PARK AND BELLAIR THROUGH 700 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3022 8160 3002 8156 2999 8168 3019 8176 TIME...MOT...LOC 2211Z 165DEG 7KT 3007 8163 ENYEDI
Special weather statement, Aug 2, 6:28 PM EDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
628 PM EDT THU AUG 2 2012
FLZ025-032-033-037-022330-
CLAY-DUVAL-PUTNAM-ST. JOHNS-
628 PM EDT THU AUG 2 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN CLAY...
PUTNAM...WESTERN ST. JOHNS AND SOUTHERN DUVAL COUNTIES FOR STRONG
WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 730 PM EDT...
AT 629 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM FRUIT COVE TO 2
MILES EAST OF JOHNSON...MOVING NORTH AT 5 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND PICOLATA...PALATKA...
MANNVILLE...JOHNSON...INTERLACHEN...HOLLISTER...GREEN COVE SPRINGS...
CARRAWAY...BOSTWICK AND BAKERSVILLE THROUGH 730 PM EDT. HAIL UP TO
THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING
AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
THURSDAY EVENING FOR SOUTHEAST GEORGIA.
LAT...LON 2962 8143 2962 8152 2951 8152 2938 8146
2932 8167 2936 8166 2937 8174 2942 8174
2943 8177 2948 8177 2949 8184 2952 8184
2950 8200 3009 8188 3029 8178 3029 8151
2978 8142
TIME...MOT...LOC 2229Z 178DEG 5KT 3010 8164 2958 8194
ENYEDISpecial weather statement, Aug 2, 7:32 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
732 PM EDT THU AUG 2 2012
FLZ032-033-037-038-030030-
CLAY-FLAGLER-PUTNAM-ST. JOHNS-
732 PM EDT THU AUG 2 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
CLAY...EASTERN PUTNAM...ST. JOHNS AND NORTHERN FLAGLER COUNTIES FOR
STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 830 PM
EDT...
AT 733 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 2 MILES NORTHWEST
OF VILANO BEACH TO ELKTON TO 2 MILES EAST OF KINGSLEY...MOVING
SOUTHEAST AT 25 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT
AREAS AROUND VILANO BEACH...SOUTH PONTE VEDRA BEACH...PICOLATA...
PENNEY FARMS...KINGSLEY...GUANA RIVER STATE PARK...GREEN COVE
SPRINGS...ELKTON...DURBIN AND BAKERSVILLE THROUGH 830 PM EDT. HAIL UP
TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2937 8142 2939 8143 2937 8145 2935 8155
2989 8202 3001 8203 3011 8133 2994 8129
2988 8126 2977 8125 2951 8113
TIME...MOT...LOC 2333Z 296DEG 21KT 2995 8129 2976 8139
2996 8193
ENYEDISpecial weather statement, Aug 2, 7:47 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
747 PM EDT THU AUG 2 2012
FLZ025-032-033-030030-
CLAY-DUVAL-ST. JOHNS-
747 PM EDT THU AUG 2 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN
CLAY...NORTHWESTERN ST. JOHNS AND SOUTHWESTERN DUVAL COUNTIES FOR
STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 830 PM
EDT...
AT 746 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 4 MILES NORTHWEST
OF LAKESIDE TO SWITZERLAND...MOVING EAST AT 10 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND SWITZERLAND...
MIDDLEBURG...MAXVILLE...LAKESIDE...DOCTORS INLET...ASBURY LAKE...
FRUIT COVE...BELLAIR...ORANGE PARK AND MANDARIN THROUGH 830 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3001 8204 3006 8205 3020 8205 3027 8157
3007 8151
TIME...MOT...LOC 2346Z 261DEG 8KT 3017 8181 3009 8165
ENYEDIThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 8:03 PM EDT | Areal Flood Advisory | JAX | Clay | 87 min |
| Aug 2, 8:12 PM EDT | Special Marine Warning | JAX | 93 min | |
| Aug 2, 8:39 PM EDT | Special Weather Statement | JAX | Clay | 51 min |
| Aug 2, 8:42 PM EDT | Areal Flood Advisory | JAX | Saint Johns | 48 min |
| Aug 2, 8:57 PM EDT | Special Weather Statement | JAX | Flagler | 48 min |
| Aug 2, 9:03 PM EDT | Areal Flood Advisory | JAX | Clay | 42 min |
| Aug 2, 9:35 PM EDT | Areal Flood Advisory | JAX | Flagler, Saint Johns | 40 min |
| Aug 2, 9:36 PM EDT | Special Weather Statement | JAX | Clay | 39 min |
| Aug 2, 9:46 PM EDT | Areal Flood Advisory | JAX | Clay | 44 min |
| Aug 2, 10:33 PM EDT | Special Marine Warning | JAX | 87 min | |
| Aug 3, 2:18 PM EDT | Special Weather Statement | JAX | Putnam | 42 min |
| Aug 3, 3:14 PM EDT | Special Weather Statement | JAX | Clay | 46 min |
| Aug 3, 3:43 PM EDT | Special Weather Statement | JAX | Gilchrist | 32 min |
| Aug 3, 6:24 PM EDT | Areal Flood Advisory | JAX | Baker | 66 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.